# SDR AALA2020041319002

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 53,038 hours, 32,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R4 DOOR ASSIST BOTTLE PRESSURE BEYOND LIMITS. R4 DOOR ASSIST BOTTLE SERVICED PER AMM 52-10-00, LEAK TEST GOOD.
